# SDR 2002FA0000032

- Difficulty date: December 28, 2001
- Submitted: January 9, 2002
- Operation: General aviation
- Aircraft: N98692
- Make and model: Cessna 402B
- Aircraft serial: 402B1050
- Engine: Cont TSIO520E
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 513210P24
- Condition: Corroded
- Location: Mlg Brace
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING PART OF BUSHING, NOT TAKING GREASE.  DISASSEMBLE AND PHYSICALLY INSPECT BOTH. FOUND CORRODED
